# SDR USAASB97182

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Module
- Part number: 65448903
- Condition: Failed
- Location: 'A' Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FL722, CAPT REPORTED ON CLIMB-OUT OF PIT, THE HYD MASTER CAUTION  LIGHT ILLUMINATED FL220 FOR THE 'A' HYD SYS.  FLT CONTINUED TO FL250 FOR CHECK OF SYS DUE TO ELEC HYD PUMP STILL OPERATING.  WHEN QTY DROPPED TO 0, RETURNED TO PIT.  NO EMERG WAS DECLARED BUT EMERG VEHICLES STANDING BY.  FLT LANDED W/O FURTHER INCIDENT, BUT TUG WAS DISPATCHED DUE TO NOSE WHEEL STEERING LOSS.  MX FOUND THE 'A' SYS FLT CONTROL HYD MODULE IN THE LT MAIN WHEEL WELL LEAKING.  REPLACED SAME PER MM 27-09-21.  ALSO, R/R'D THE NR 1 ENG HYD PUMP FOR RUNNING DRY ALONG WITH 'A' SYS RETURN FILTER AND BOTH PUMP CASE DRAIN FILTERS.  SERV HYD SYS TO FULL.  OPS CHECK AND LK CHECK GOOD.  (M)
